# SDR DXTA2019112213108

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 3,755 hours, 2,125 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: FFB0924EHET500
- Condition: Defective
- Location: Chiller
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY FOOD CHILLER STARTED MAKING A GROWLING VIBRATION NOISE AND INCREASED IN INTENSITY OVER TIME WITH A SLIGHT ODER. CHILLER WAS TURNED OFF VIA CABIN CONTROL PANEL PUT THE GROWLING VIBRATION NOISE CONTINUED. THE COCKPIT AC/DC UTILITY WAS DISCONNECTED AND THE NOISE STOPPED AND SLIGHT ODER QUICKLY DISSIPATED. NO FURTHER ISSUES DEVELOPED. // SIGNOFF // PERFORMED T/SHOOTING FOUND GALLEY CHILLER FAN WITH TWO BROKEN BLADES CAUSING VIBRATION NOISE. REMOVED AND REPLACED GALLEY FOOD CHILLER FAN. PERFORMED OPERATIONAL TEST OF CHILLER, ALL OPERATIONAL TEST OK AND NO ODOR
NOTED IAW CL650 SMM25-30-09
